RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 200–205 (Mi de9873)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The basis property of a system of eigenfunctions of a differential operator in a weighted space

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (861 kB)

English version:
Differential Equations, 1999, 35:2, 199–204

Bibliographic databases:
UDC: 517.956
Received: 11.11.1998

Citation: E. I. Moiseev, “The basis property of a system of eigenfunctions of a differential operator in a weighted space”, Differ. Uravn., 35:2 (1999), 200–205; Differ. Equ., 35:2 (1999), 199–204

Citation in format AMSBIB
\Bibitem{Moi99}
\by E.~I.~Moiseev
\paper The basis property of a system of eigenfunctions of a differential operator in a weighted space
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 200--205
\mathnet{http://mi.mathnet.ru/de9873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726402}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 199--204


Linking options:
  • http://mi.mathnet.ru/eng/de9873
  • http://mi.mathnet.ru/eng/de/v35/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sh. Shukurov, “Basis of the properties of weighted exponential systems with excess”, Vestn. SamU. Estestvennonauchn. ser., 24:1 (2018), 14–19  mathnet  crossref  elib
    2. B. T. Bilalov, “The basis property of a perturbed system of exponentials in Morrey-type spaces”, Siberian Math. J., 60:2 (2019), 249–271  mathnet  crossref  crossref  isi
  • Number of views:
    This page:86
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019